On rational reciprocity

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A method for deriving “rational” nth power reciprocity laws from general ones is described. It is applied in the cases n = 3, 4, 8, yielding results of von Lienen, Bürde, Williams.

Original languageEnglish (US)
Pages (from-to)861-866
Number of pages6
JournalProceedings of the American Mathematical Society
Volume108
Issue number4
DOIs
StatePublished - Jan 1 1990

Fingerprint

Reciprocity Law
Reciprocity

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{daae4e548fb147faaf7326be0714b05c,
title = "On rational reciprocity",
abstract = "A method for deriving “rational” nth power reciprocity laws from general ones is described. It is applied in the cases n = 3, 4, 8, yielding results of von Lienen, B{\"u}rde, Williams.",
author = "Charles Helou",
year = "1990",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1990-1007498-2",
language = "English (US)",
volume = "108",
pages = "861--866",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "4",

}

On rational reciprocity. / Helou, Charles.

In: Proceedings of the American Mathematical Society, Vol. 108, No. 4, 01.01.1990, p. 861-866.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On rational reciprocity

AU - Helou, Charles

PY - 1990/1/1

Y1 - 1990/1/1

N2 - A method for deriving “rational” nth power reciprocity laws from general ones is described. It is applied in the cases n = 3, 4, 8, yielding results of von Lienen, Bürde, Williams.

AB - A method for deriving “rational” nth power reciprocity laws from general ones is described. It is applied in the cases n = 3, 4, 8, yielding results of von Lienen, Bürde, Williams.

UR - http://www.scopus.com/inward/record.url?scp=84966242260&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966242260&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1990-1007498-2

DO - 10.1090/S0002-9939-1990-1007498-2

M3 - Article

VL - 108

SP - 861

EP - 866

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 4

ER -